Estimation of order-restricted means of two normal populations under the LINEX loss function

Tie Feng Ma, Shuangzhe LIU

    Research output: Contribution to journalArticle

    3 Citations (Scopus)


    In this paper, the estimation of order-restricted means of two normal distributions is studied under the LINEX loss function, when the variances are unknown and possibly unequal. Under certain sufficient conditions to be described in this paper, the proposed plug-in estimators uniformly perform better than the existing unrestricted maximum likelihood estimators. Further, the restricted maximum likelihood estimators are compared with the unrestricted maximum likelihood estimators under the Pitman nearness criterion. A simulation study is conducted and it is shown that our proposed plug-in estimators perform better than the unrestricted maximum likelihood estimators. An illustrative example of real data analysis is also given to compare the estimators
    Original languageEnglish
    Pages (from-to)409-425
    Number of pages17
    Issue number76
    Publication statusPublished - 2013


    Cite this